# SDR SWAA2023012790797

- Difficulty date: January 11, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,328 hours, 22,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH STA 807 Z-CHANNEL CRACKED<[01] LOCTED AND DRILL 2EA NEW Z CHANNEL SECTIONS FROM STA 727E + 13 TO STA 847 PER REF SRM 51-40-05-0G-0;[02] FABRICATED NEW SPLICE BETWEEN STA 727 E TO STA 747 PER REF SRM 53-00-53-2R-5 REPAIR 5;[03] VERIFIED 1 AND 2. OK TO TREAT AND PRIME REPAIR PARTS;[04] TREATED AND PRIMED NEW REPAIR PIECES PER REF AMM 51-21-41-370-804 AND 51-21-72-370-804;[05] VERIFIED 4. OK TO ASSEMBLE PARTS;[06] LOCATED AND DRILLED 2EA NEW Z CHANNEL SECTIONS FROM STA 727 TO 727E + 13 AND FROM STA727 E +13 TO STA 847 PER REF SRM 51-40-05-0G-0;[07] VERIFIED STEP 6; CORRECTION FOR STEP 1;[08] OK TO ASSEMBLE PARTS - Z CHANNEL FROM 727 TO 727E+13;[09] ASSEMBLED PARTS Z CHANNEL SECTION 727 TO 727 E +13 AND SECTION 727 E +13 TO 847 WITH REPAIR SPLICE AT 727 E +13; PER REF SRM 53-00-53-2R-5.;[10] VERIFIED STEP 9
